Search
for
Sort by
Research 30 of 231
- Warfarin: almost 60 years old and still causing problems
- WARFARIN-INDUCED ALOPECIA: A RARE CASE REPORT
- WARFARIN
- Pseudoxanthoma Elasticum: Progress in Research Toward Treatment: Summary of the 2012 PXE International Research Meeting
- Traditional Anticoagulants and Hair Loss: A Role for Direct Oral Anticoagulants? A Review of the Literature
- Hypersensitivity Reactions to Anticoagulant Drugs
- Enoxaparin-induced alopecia in patients with cerebral venous thrombosis
- Localized cutaneous necrosis associated with the antiphospholipid syndrome
- Adverse Dermatologic Effects of Cardiovascular Drug Therapy: Part III
- Anti-Alopecic Activity of a Novel Compound from Aloe barbadensis Miller
- E031 Retinal vasculitis with Libman-Sacks endocarditis as presenting features of a systemic lupus erythematosus with antiphospholipid antibody syndrome patient
- Culprits of Medication-Induced Telogen Effluvium, Part 2
- Drugs affecting blood coagulation, fibrinolysis, and hemostasis
- ANNOUNCEMENTS
- Pellagroid dermatitis during a ketogenic diet and anti-epileptic therapy.
- Bridging Anticoagulation
- ADRENAL FAILURE: WHEN ANTIPHOSPHOLIPID SYNDROME LEAVES SCARS
- LETTERS TO THE EDITOR
- Proceedings of the RAMI Intern Section Meeting, 18th January 2014
- Book Reviews
- New oral anticoagulants and their reversal agents
- Bone infarcts in a woman with systemic lupus erythematosus and antiphospholipid antibody syndrome
- THE HEART OF IT ALL: DILATED CARDIOMYOPATHY AS THE INITIAL PRESENTATION OF ANTIPHOSPHOLIPID SYNDROME
- Thrombophilia and Polycythemia in a Woman With Budd-Chiari Syndrome
- Letters to the Editor
- October 27, 1978
- Safety Analysis of Panax Ginseng in Randomized Clinical Trials: A Systematic Review
- Ann Robinson’s research reviews —12 May 2022
- Lupus panniculitis clinically simulating alopecia areata
- Contact dermatitis to phenol‐formaldehyde resin in two plywood factory workers